MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941808220
Medical Device Problem Codes Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the left anterior descending artery.A 2.25 x 8mm synergy xd drug-eluting stent was selected for use.However, it was noted that the stent detached from the delivery system.The procedure was completed with another of same device.No patient complications were reported and the patient status was stable.
 
Additional Manufacturer Narrative
Updated: b5.Describe event or problem, d10.Concomitant medical products and therapy dates, and h6.Device codes.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the left anterior descending artery.A 2.25 x 8mm synergy xd drug-eluting stent was selected for use.However, it was noted that the stent detached from the delivery system.The procedure was completed with another of same device.No patient complications were reported and the patient status was stable.It was further reported that the 60% stenosed target lesion was located in the moderately calcified and moderately tortous left anterior descending artery.The stent dislodgement occurred outside the patient body.A 6f guidewire was also used.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15287080
Report Number2124215-2022-31635
Device Sequence Number19402862
Product Code NIQ
UDI-Device Identifier08714729980704
UDI-Public08714729980704
Combination Product (Y/N)Y
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2023
Device Model NumberH7493941808220
Device Lot Number0026639280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer08/25/2022
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F .014 GUIDEZILLA
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale